This question was answered on Sat 19, Feb 2011 08:03pm by Dr. Srivastava

what does it mean when your sed rate level is 63?

    
Asked by Unregistered (Female; 39; UNITED STATES; recently had severe right knee and thigh pain,have arthritis,but seen rheumatologist and was told that my RA is not active although my sed rate level is slightly elevated.Was diagnosed with Patella Femoral Syndrome and cartilage degeneration. Went to the Gynocologist to have my hormone levels tested and was informed that sed rate level was 63, but all other test results came back normal range; Relevant drugs:multi vitamin, and tylenol when needed ) on Thu 17, Feb 2011 06:46pm

what does it mean when your sed rate level is 63?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr. Srivastava  on Sat 19, Feb 2011 08:03pm:

Hi there, Mostly doctors perform two blood tests such as erythrocyte sedimentation rate (ESR) and/or the C-reactive protein (CRP) test to determine whether a patient has poly-arthritis. Hence ESR rate may be high (>20) in case of arthritic condition, though it is possible that you may not be experiencing any arthritic symptoms if you are in inactive phase. But in order to precisely know about the condition, I would like to know such essential things like how long you were facing such symptoms, any other associated symptoms OR how they aggravate. Please connect with us to discuss same in details. I hope it helps.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
cynictrack     Pers     Search for answers     caruncle herpes     Search for answers     false     Clostridium     red     pantoxi thiamine     Spinal cord injury     Search for answers     rectalpressureaftergastricbypass     Search for answers     beserol     Search for answers     search     Search for answers     T     symptomsoflymedisease     HiihaveleuchorriaproblemanditchinginanalcanalnowIhavepregnancyoftwoweekssoplstellmethesolutionofthistopreventfurtherproblems     man boobs     Back neck swollen     Appetite loss     hit20in20the20testicales     twitchingeyes     Search for answers     What are the latest in cataract surgery     Search for answers     poisonivyquestions     Bacterialvaginalinfection     Cataracts     Search for answers     elderly malethin skin     Search for answers     canamassbecancer     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats